N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Sibson and non-Sibsonian interpolants for elliptic partial differential equations

N. Sukumar. Sibson and non-Sibsonian interpolants for elliptic partial differential equations. In Proceedings of the first MIT Conference on Fluid and Solid Mechanics, pp. 1665–1667, 2, Elsevier Press, Amsterdam, The Netherlands, 2001.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@inproceedings{Sukumar:2001:SNS,
   author = "N. Sukumar",
	title  = "Sibson and non-{Sibsonian} interpolants for elliptic partial
             differential equations",
	booktitle = "Proceedings of the first MIT Conference on Fluid and Solid
                Mechanics",
	editor = "K. J. Bathe",
	publisher = "Elsevier Press",
   address   = "Amsterdam, The Netherlands",
	volume    = "2",
	year      = 2001,
   pages     = {1665--1667},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_mitconference01.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Natural Element Method (NEM)}
}	

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20